# SDR YENA200230

- Difficulty date: November 23, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N543JB
- Make and model: Airbus A320-232
- Aircraft serial: 1823
- Aircraft time: 1,336 hours, 496 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Component: Avionics Extract Valve, Technofan
- Component part number: VFT300B00
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

Durning Takeoff Roll had vent avionics extract valve fault. Continued takeoff then returned aircraft to TPA. Corrective Action: Mel 21-26-04 applied. Subsequent removal and replacement of Outlet Valve IAW AMM 21-26-53.
